# SDR DALA2019041742487

- Difficulty date: April 13, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,551 hours, 23,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP STA 1681 LB 0 FROM STA AT PASSENGER CABIN FLOOR STRUCTURE. W4. CORROSION LEVEL 2. PASSENGER CABIN FLOOR STRUCTURE W4 WAS REPLACED PER B757-200 S.R.M. 51-40-02 PAR. 4 AND 7 AND DWG. 146N5216. (LP# 1029185)
